# SDR DLM88011961

- Difficulty date: December 19, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 35,345 hours, 28,523 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495062
- Part serial: 0422184
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR ACTIVATED MOMENTARILY DURING INITIAL CLIMB.  SLIGHT SMOKE SMELL, BUT NONE VISIBLE.  FOUND RT ACM LEAKING OIL INTERNALLY.  REPLACED ACM PER M/M.
